Quasilinear parabolic equations with p(x)-Laplacian diffusion terms and nonlocal boundary conditions

Abita Rahmoune, Benyattou Benabederrahmane

Abstract


In this study, we prove the existence of local solution for a quasi linear generalized parabolic equation with nonlocal boundary conditions for an elliptic operator involving the variable-exponent nonlinearities, using Faedo-Galerkin arguments and compactness method.


Keywords


Nonlocal boundary conditions; quasi-linear parabolic equations; Generalized Lebesgue space and Sobolev spaces with variable exponents

Full Text:

PDF

References


S. N. Antontsev, V. Zhikov, Higher integrability for parabolic equations of p(x; t)-laplacian type, Adv. Dierential Equations 10 (9) (20095) 1053-1080

Y. Chen, S. Levine, M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math. 66 (2006) 1383-1406.

R. Aboulaich, D. Meskine, A. Souissi, New diusion models in image processing, Comput. Math. Appl. 56 (4) (2008) 874-882.

S. N. Antontsev, S. I. Shmarev, Elliptic equations with anisotropic nonlinearity and nonstandard growth conditions, HandBook of Dierential Equations, Stationary Partial Dierential Equations, Vol. 3, 2006.

S. N. Antontsev, S. I. Shmarev, Blow-up of solutions to parabolic equations with nonstandard growth conditions, J. Comput. Appl. Math. 234 (9) (2010) 2633-2645.

S. Lian, W. Gao, C. Cao, H. Yuan, Study of the solutions to a model porous medium equation with variable exponent of nonlinearity, J. Math. Anal. Appl. 342 (1) (2008) 27-38.

J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1966.

B. CHEN, Existence of solutions for quasilinear parabolic equations with nonlocal boundary conditions, Electronic Journal of Dierential Equations 2011 (18) (2011) 19. doi:10.3233/ASY-2012-1141. URL http://ejde.math.txstate.edu

L. Diening, P. Hästo, P. Harjulehto, M. Ruzicka, Lebesgue and Sobolev Spaces with Variable Exponents, Vol. 2017, in: Springer Lecture Notes, Springer- Verlag, Berlin, 2011

L. Diening, M. Ruzicka, Calderon Zygmund operators on generalized Lebesgue spaces Lp(x) and problems related to uid dynamics, Preprint Mathematische Fakultät, Albert-Ludwigs-Universität Freiburg 120 ((21/2002,04.07.2002)) 197-220

L. Diening, M. Ruzicka, Calderon Zygmund operators on generalized Lebesgue spaces Lp(x) and problems related to uid dynamics, J. Reine Angew. Math. 563 (2003) 197-220

X. Fan, J. Shen, D. Zhao, Sobolev embedding theorems for spaces W_{k;p(x)(omega)}, J. Math. Anal. Appl. 262 (2001) 749-760.

Y. Fu, The existence of solutions for elliptic systems with nonuniform growth, Studia Math. 151 (2002) 227-246

O. Kovàcik, J. Rákosnik, On spaces L_{p(x)} and W_{1;p(x)(omega)}, Vol. 41, 1991

R. A. Adams, Sobolev Spaces, Academic Press, 2003

A. Bouziani, N. Merazga, S. Benamira, Galerkin method applied to a parabolic evolution problem with nonlocal boundary conditions, Nonlinear Analysis 69 (2008) 1515-1524.

URL http://www.elsevier.com/locate/na




DOI: http://dx.doi.org/10.24193/subbmath.2019.1.10

Refbacks

  • There are currently no refbacks.